# SDR ASAA1047686

- Difficulty date: April 3, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 40,241 hours, 22,131 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654654845
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME IS CORRODED ON UNDERSIDE OF UPPER FLANGE AT HI-LOK Z-ANGLE ATTACH POINT.  CUT OUT DAMAGED AREA OF FRAME, FABRICATED REPAIR ANGLE AND 2 EACH FILLERS AND INSTALLED.
